# SDR CALA2025012200176

- Difficulty date: January 7, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N2243U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63723
- Aircraft time: 32,252 hours, 3,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 111W22022
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FRONT SPAR LWR CHORD 1EA HOLE FND 2EA CRACK INDICATION WING CTR TANK FRONT SPAR LWR CHORD MOD AT BOTH L/R BS1035 IAW EA5711-01165 REV C OP16
